# SDR 98ZZZX1605

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8311J
- Make and model: Cessna 150G
- Aircraft serial: 15066211
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Part number: 04531073
- Condition: Failed
- Location: Firewall Lt Fwd
- Part time: 3,384 hours
- Component: 04530012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ANGLE WHICH MOUNTS FIREWALL TO FUSELAGE BUCKLED AND POORLY REPAIRED.  DAMAGE EXTENDED FROM 7 O'CLOCK TO 10 O'CLOCK POSITIONS.  THE REPAIR CONSISTED OF AN ANGLE DOUBLER WITH RIVETS PASSING THROUGH BEND RADIUS AND ZERO EDGE DISTANCE.  NOTIFIED OWNER.  NO DOCUMENTATION OR REPAIR FOUND.
